# SDR SWAA2023081780910

- Difficulty date: July 21, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL157.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS ON FWD SHIELD AT ACB BS 767 TO BS 787 RBL21 WL 157 IAW SRM 51-10-02;[02] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[03] REMOVED FWD SHIELD AT ACB BS767 - BS787 +6 RBL21 WL157 IAW SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTIONS 2.;[05] LOCATED AND DRILLED NEW SHIELD ASSEMBLY P/N 146A8127U12 LOT: 1532291-5 IAW SRM 51-40-05 AND DWG 146A0081. REQUIRE TOP COAT.;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED OK TO TOP COAT.;[07] APPLIED TOP COAT BMS10-11 TYPE II ENAMEL ON FWD SHIELD PER AMM 51-21-73-370-804. REQUIRE TO APPLY CORROSION INHIBITING COMPOUND.;[08] VERIFIED CORRECTIVE ACTION STEP 7. VERIFIED OK TO CIC.;[09] APPLIED CORROSION INHIBITING COMPOUND ON FWD SHIELD PER SRM 51-20-01. OK TO INSTALL FWD SHIELD;[10] VERIFIED OK TO CIC;[11] CORRECTION TO STEP 10: CIC PREVIOUSLY GIVEN.;[12] VERIFIED CORRECTIVE ACTION ITEM 9; OK TO INSTALL.;[13] INSTALLED FWD SHIELD ON ACB BS 767 - BS 787 +6 RBL 21 WL 157 IAW SRM 51-40-02 AND DWG 146A0081;[14] VERIFIED CORRECTIVE ACTION #13 AND MEASUREMENT TABLE
